# SDR YENA2021100500652

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 35,789 hours, 11,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount Fitting
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FUSELAGE (AVENT/ VIASAT2 MOD) FWD FUSELAGE/ FR33-34 & STGR 5R-6R/ SHORT EDGE DISTANCE- TEMPORARY REPAIR (CLASSIFIED AS A MAJOR REPAIR)
